MAUDE Adverse Event Report: ST. JUDE MEDICAL EP-4¿ CARDIAC STIMULATOR; EXTERNAL PROGRAMMABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL EP-4¿ CARDIAC STIMULATOR; EXTERNAL PROGRAMMABLE PACEMAKER PULSE GENERATOR
Model Number H403023
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure, the pacing interval dropped from 500ms to 100ms on its own, and the patient had to be defibbed.The decrease occurred incrementally over approximately 10 seconds.F5 straight pacing protocol was being used.It was advised that the down arrow key on the keyboard may be stuck.
 
Additional Manufacturer Narrative
The results of the investigation are undetermined as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the images submitted and information received, the images appear to show a decrease in the stimulation pacing.The cause of the reported arrhythmia remains unknown.

Brand Name
EP-4¿ CARDIAC STIMULATOR
Common Device Name
EXTERNAL PROGRAMMABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17581563
Report Number2184149-2023-00165
Device Sequence Number3454599
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Lot Number6431945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown